# SDR USAA011281

- Difficulty date: September 28, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEAR CHAFING FROM APU BLEED DUCT .250 BY 3 INCH, STATION 1064.  INSTALLED REPAIR DOUBLER PER EA 85490.  (M)
